# SDR IALFAASDR1

- Difficulty date: November 3, 2006
- Submitted: November 7, 2006
- Operation: General aviation
- Aircraft: N302P
- Make and model: Beech 58
- Aircraft serial: TH952
- Aircraft time: 7,305 hours, 4,363 cycles
- Engine: Cont IO520*
- System (JASC): 2430 · DC Generating System
- Part: Wire Harness
- Condition: Broken
- Location: Air Driven Gen
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

AIR DRIVEN GENERATOR TEST IN FLIGHT, FOUND NO OUTPUT.  FOUND WIRING HARNESS FROM ADG TO ADG BUSS BURNED-BROKEN AT CONNECTOR BACKSHELL.  CONNECTOR AND WIRING REPLACED ADG INSPECTED AND TESTED SERVICEABLE.
